# SDR DALA2023092907994

- Difficulty date: September 24, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,536 hours, 20,904 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 EDDY CURRENT HFEC OPEN HOLE INSPECTION LEFT HORIZONTAL STABILIZER PIVOT FITTING LOWER ATTACHMENTS GROUP A 02EA FASTENER HOLES CRACKS AT PIVOT FITTING. CORRECTIVE ACTION: DAMAGED REPAIRED PER ER/A 14-611846 (2984442)
